# SDR SWAA2013122323599

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 37,194 hours, 21,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 6556633
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE CEILING EMERGENCY EXIT SIGN COVER LOOSE.  SECURED LIGHT COVER IAW MM.
